# SDR IPXA2023110759388

- Difficulty date: November 6, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB STRUCTURE - T-CHORD STA 900 HAS CORROSION AT APROX LBL 16 - DOT 07608-005 PERFORMED CUT OUT DAMGED T-CHORD L= 75.5" STA 900 IAW SRM 51-10-02.
